Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Certain components of Springer fibers and associated cycles for discrete series representations of $SU(p,q)$
HTML articles powered by AMS MathViewer

by L. Barchini and R. Zierau; \\with an appendix by Peter E. Trapa
Represent. Theory 12 (2008), 403-434
Published electronically: October 30, 2008


An explicit geometric description of certain components of Springer fibers for $SL(n,C)$ s given in this article. These components are associated to closed $S(GL(p)\times GL(q))$-orbits in the flag variety. The geometric results are used to compute the associated cycles of the discrete series representations of $SU(p,q)$. A discussion of an alternative, and more general, computation of associated cycles is given in the appendix.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G20, 22E46
  • Retrieve articles in all journals with MSC (2000): 20G20, 22E46
Bibliographic Information
  • L. Barchini
  • Affiliation: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078
  • Email:
  • R. Zierau
  • Affiliation: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078
  • Email:
  • Peter E. Trapa
  • Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
  • Email:
  • Received by editor(s): April 5, 2008
  • Received by editor(s) in revised form: February 2, 2008
  • Published electronically: October 30, 2008
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 12 (2008), 403-434
  • MSC (2000): Primary 20G20, 22E46
  • DOI:
  • MathSciNet review: 2461236